# SDR REXA97287

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Gauge
- Part number: 523347
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ITT FLUX FROM 760 TO 820 DURING CLIMB-OUT BOTH DIGITAL AD ANALOG.  CLEANED ALL CANNON PLUGS.  SWAPPED GAUGES FOR TROUBLESHOOTING.  GROUND RAN A/C, CHECKS GOOD.  (M)
